IEEE - Institute of Electrical and Electronics Engineers, Inc. - Numerical solution of the continuous waveguide transition problem

Author(s): W.A. Huting ; K.J. Webb
Sponsor(s): IEEE Microwave Theory and Techniques Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 1989
Volume: 37
Page Count: 7
Page(s): 1,802 - 1,808
ISSN (Paper): 0018-9480
ISSN (Online): 1557-9670
DOI: 10.1109/22.41047
Regular:

A simple transition between two sizes of rectangular waveguide is analyzed using the generalized telegraphist's equation. Solutions are obtained using a new moment method technique, a Runge-Kutta... View More

Advertisement